CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Restrictive preconditioners for conjugate gradient methods for symmetric positive definite linear systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 187, 期号: 2, 页码: 202-226
Authors:  Bai, ZZ;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
linear system  block two-by-two matrix  symmetric positive definite matrix  restrictive preconditioner  conjugate gradient method  
中国资本外逃规模的重新估算:1982-2004 期刊论文
管理评论, 2006, 卷号: 018, 期号: 006, 页码: 11
Authors:  黄彤华;  王振全;  汪寿阳
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
我国资本外逃的渠道、规模与对策 期刊论文
中国科学院院刊, 2006, 卷号: 021, 期号: 003, 页码: 202
Authors:  王振全;  汪寿阳
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10